Alert archive / Kentucky / Special Weather Statements in 2012

Special Weather Statement, NWS Louisville, KY

January 23, 20124 counties in Kentucky

NWS Louisville, KY issued this special weather statement at Jan 23, 2012, 3:21 AM EST for 4 counties in Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 23, 2012, 3:21 AM EST (08:21 UTC)
Expired
Jan 23, 2012, 3:45 AM EST
In force
24 min
Issued by
NWS Louisville, KY

Counties Anderson County, KY, Franklin County, KY, Scott County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 100 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
415 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WWUS83 KLMK 230821
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 AM EST MON JAN 23 2012

KYZ035-036-039-040-230845-
ANDERSON-FRANKLIN-SCOTT-WOODFORD-
321 AM EST MON JAN 23 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS...

AT 320 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
OWENTON TO 12 MILES SOUTHWEST OF LAWRENCEBURG...AND MOVING EAST AT 45
MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE
STORMS.

* THESE STORMS WILL ALSO IMPACT...
  FRANKFORT...
  VERSAILLES...
  LAWRENCEBURG...
  STRINGTOWN AND CLIFTON...
  SWITZER AND WATKINSVILLE...
  WHITE SULPHUR AND WALLACE...
  FAYWOOD AND SADIEVILLE...

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 48 AND 69.

THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
48 AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3843 8452 3814 8459 3812 8463 3797 8467
      3794 8482 3797 8480 3794 8489 3795 8494
      3790 8501 3789 8511 3812 8504 3816 8501
      3825 8500 3833 8496 3834 8497 3837 8490
      3835 8489 3835 8475 3850 8456
TIME...MOT...LOC 0821Z 258DEG 39KT 3840 8485 3790 8503

$$

EER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jan 23, 2:58 AM EST, 23 minutes earlier.

Area forecast discussion, Jan 23, 2:58 AM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
258 AM EST MON JAN 23 2012

...Mesoscale Update...

Squall line just east of I-65 continues to produce damaging winds.
Impressive low-level wind field just ahead of the line, with KLVX
88-D showing 80+ kt at 5000 ft, and this has led SPC to place another
watch in the eastern CWA. Tornado threat has been limited by low-
level stable layer.

Will clear counties west of the I-65 corridor from WW 8 in time for
ZFP issuance, and expect the SVR threat to continue to taper off
from west to east. Convective line should exit the CWA by daybreak,
but trailing stratiform region should remain a player into
mid-morning.

&&

.Short Term (Today and Tonight)...

Stratiform rain trailing the exiting squall line should taper off by
mid to late morning. Cold front will move through by midday, but the
gradient remains tight behind it. Look for wind gusts near 35 mph,
and strong cold advection will result in slowly falling temps
through the day. Min temps tonight will be held up by persistent 6-8
kt WSW winds, and forecast values in the lower/mid-30s are about 10
degrees above normal.

.Long Term (Tuesday through Sunday)...

Surface high pressure will bring us much quieter weather at the
start of the long term and keep us dry into Wednesday morning.

For much of the long term period we will once again have a Desert
Southwest upper low that will head east across the southern U.S. and
may or may not phase with an upper trof moving from the Prairie
Provinces through the Great Lakes to New England.  In situations
like this earlier this season the GFS tended to be the better prog
with its habit of being a bit slower and more conservative than the
ECMWF.  Once again, with the latest data suite, the GFS is a little
slower than the ECMWF and we will lean toward the GFS solution.

So, it looks like an inverted surface trof will form from the Texas
coast to the windward side of the central Appalachians over the
course of the day on Wednesday.  Moisture will gradually spread
northeastward along this axis and reach the LMK CWA, at least in the
southwest, by Wednesday afternoon.  Precipitation should then become
widespread Wednesday night into Thursday, especially in Kentucky, as
the system slowly moves through the region.  Thursday night high
pressure comes in from the mid-Mississippi Valley to push the
precipitation out of our area.  At this time the entire period looks
to be plain rain for precip type.

Friday we sit between low pressure developing in the southeast U.S.
along the remnants of the old trof, and a weak cool front advancing
from the upper Plains.  Precip chances will be greater northwest and
southeast of our area, but we will still need low chance POPs.  The
cool front moves through on Saturday, primarily dry thanks to high
pressure developing along the Gulf Coast, and then dry weather looks
on tap for Saturday night into Sunday.

Still no brutally cold air in the forecast, with highs in the 40s
and 50s and lows in the 20s and 30s as we approach the first of
February...though the weekend could be colder than currently progged
depending on the amount of upper troffing that is realized.

&&

.Aviation (06Z TAF Issuance)...

Squall line into IL/western KY will push east across Kentucky,
reaching BWG and SDF either side of 08Z, and making it into LEX
around 10Z depending on cold pool driven acceleration. Ahead of the
line, will initialize with LLWS as a 50 kt low-level jet slides
across the area. MVFR ceilings, but SDF and BWG are in the warm
sector with ceilings holding in fuel-alternate territory.

Have taken the best shot at the line, and narrowed it down to a
1-1.5 hour window. Visibilities will drop into IFR at least briefly
in the heaviest rain.

Will carry MVFR in the trailing stratiform through daybreak, with
the front coming through mid-morning. Behind the front conditions
improve to VFR, but strong boundary-layer mixing and a tight gradient
will crank SW winds up to a solid 20 kt, with gusts around 30 kt.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Mesoscale........RAS
Short Term.......RAS
Long Term........13/RAS
Aviation.........RAS
Hazardous weather outlook, Jan 23, 2:20 AM EST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
220 AM EST MON JAN 23 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-240730-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
220 AM EST MON JAN 23 2012 /120 AM CST MON JAN 23 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS THE AREA
BEFORE DAYBREAK. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE
BEFORE 3 AM EST WEST OF INTERSTATE 65...AND BETWEEN 3 AM AND 5 AM
EST EAST OF INTERSTATE 65.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE.

40

In the hours before

Special weather statement, Jan 23, 2:47 AM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
247 AM EST MON JAN 23 2012

INZ079-KYZ031>034-230815-
HENRY-JEFFERSON-OLDHAM-SHELBY-TRIMBLE-
247 AM EST MON JAN 23 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...AND 50 MPH WINDS...

AT 242 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
MADISON TO MIDDLETOWN...AND MOVING EAST AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  NEW CASTLE...
  LA GRANGE...
  BEDFORD...
  MADISON...
  PROVIDENCE AND CHESTNUT GROVE...
  LACIE AND BELLVIEW...
  DELVILLE AND PORT ROYAL...
  SLABTOWN AND FALLIS...

THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 17 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3869 8519 3874 8526 3873 8532 3859 8521
      3860 8508 3857 8507 3857 8501 3851 8502
      3852 8498 3849 8499 3847 8492 3842 8488
      3837 8490 3833 8500 3827 8543 3829 8549
      3855 8541 3891 8536 3892 8521
TIME...MOT...LOC 0746Z 270DEG 45KT 3890 8526 3828 8540

EER
Local storm report, Jan 23, 2:52 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
252 AM EST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     RADCLIFF                37.82N  85.94W
01/23/2012                   HARDIN             KY   AMATEUR RADIO

            POWER OUTAGES IN THE CITY

&&

EVENT NUMBER LMK1200108

RL
Local storm report, Jan 23, 2:53 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
253 AM EST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     TSTM WND DMG     OKOLONA                 38.14N  85.69W
01/23/2012                   JEFFERSON          KY   BROADCAST MEDIA

            POWER LINE DOWN AND TRANSFORMER BLOWN

&&

EVENT NUMBER LMK1200109

RL
Special weather statement, Jan 23, 3:01 AM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 AM EST MON JAN 23 2012

KYZ054-064-065-077-230830-
ADAIR-GREEN-MARION-TAYLOR-
201 AM CST MON JAN 23 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
WINDS OF 40 TO 50 MPH WINDS...

AT 256 AM EST/156 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13
MILES SOUTHEAST OF HODGENVILLE TO 13 MILES SOUTHWEST OF GREENSBURG...
AND MOVING EAST AT 45 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS OF 40 TO
50 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  GREENSBURG...
  CAMPBELLSVILLE...
  WILLOWTOWN AND WHITE ROSE...
  FINLEY AND WHITEWOOD...
  JESSIETOWN AND WRIGHTS...
  TAYLOR COUNTY AIRPORT AND WOOLEYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

LAT...LON 3714 8565 3718 8569 3721 8568 3746 8557
      3745 8553 3748 8551 3747 8547 3748 8546
      3749 8514 3713 8532
TIME...MOT...LOC 0800Z 267DEG 38KT 3745 8551 3716 8565

TWF
Local storm report, Jan 23, 3:02 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 AM EST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     TSTM WND DMG     HILLVIEW                38.07N  85.69W
01/23/2012                   BULLITT            KY   BROADCAST MEDIA

            VEHICLE DAMAGE FROM DOWNED TREES

&&

EVENT NUMBER LMK1200110

RL
Special weather statement, Jan 23, 3:21 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 AM EST MON JAN 23 2012

KYZ035-036-039-040-230845-
ANDERSON-FRANKLIN-SCOTT-WOODFORD-
321 AM EST MON JAN 23 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS...

AT 320 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
OWENTON TO 12 MILES SOUTHWEST OF LAWRENCEBURG...AND MOVING EAST AT 45
MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE
STORMS.

* THESE STORMS WILL ALSO IMPACT...
  FRANKFORT...
  VERSAILLES...
  LAWRENCEBURG...
  STRINGTOWN AND CLIFTON...
  SWITZER AND WATKINSVILLE...
  WHITE SULPHUR AND WALLACE...
  FAYWOOD AND SADIEVILLE...

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 48 AND 69.

THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
48 AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3843 8452 3814 8459 3812 8463 3797 8467
      3794 8482 3797 8480 3794 8489 3795 8494
      3790 8501 3789 8511 3812 8504 3816 8501
      3825 8500 3833 8496 3834 8497 3837 8490
      3835 8489 3835 8475 3850 8456
TIME...MOT...LOC 0821Z 258DEG 39KT 3840 8485 3790 8503

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 12:57 AM ESTSevere Thunderstorm WarningLMKHancock, Ohio33 min
Jan 23, 1:21 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Ohio24 min
Jan 23, 1:21 AM ESTSevere Thunderstorm WarningLMKButler, Logan, Ohio24 min
Jan 23, 1:41 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Meade34 min
Jan 23, 1:44 AM ESTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren31 min
Jan 23, 1:51 AM ESTSpecial Weather StatementLMKGrayson, Hardin39 min
Jan 23, 2:02 AM ESTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hart, Warren28 min
Jan 23, 2:12 AM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson33 min
Jan 23, 2:14 AM ESTSevere Thunderstorm WarningLMKAllen, Simpson, Warren31 min
Jan 23, 2:15 AM ESTSpecial Weather StatementLMKJefferson, Oldham, Trimble30 min
Jan 23, 2:30 AM ESTSpecial Weather StatementLMKLarue, Nelson60 min
Jan 23, 2:34 AM ESTSevere Thunderstorm WarningLMKBarren, Hart26 min
Jan 23, 2:38 AM ESTSevere Thunderstorm WarningLMKAllen, Barren, Monroe37 min
Jan 23, 2:44 AM ESTSpecial Weather StatementLMKAnderson, Shelby, Spencer31 min
Jan 23, 2:47 AM ESTSpecial Weather StatementLMKHenry, Trimble28 min
Jan 23, 2:51 AM ESTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby24 min
Jan 23, 3:01 AM ESTSpecial Weather StatementLMKGreen, Taylor29 min
Jan 23, 3:09 AM ESTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Monroe36 min
Jan 23, 3:15 AM ESTSevere Thunderstorm WarningLMKBoyle, Casey, Marion30 min
Jan 23, 3:15 AM ESTSevere Thunderstorm WarningLMKMercer, Washington30 min
Jan 23, 3:43 AM ESTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell32 min
Jan 23, 3:44 AM ESTSpecial Weather StatementLMKFayette, Harrison, Jessamine, Mercer, Scott, Woodford31 min
Jan 23, 3:46 AM ESTSpecial Weather StatementLMKBoyle, Casey, Garrard, Lincoln29 min
Jan 23, 4:09 AM ESTSpecial Weather StatementLMKClinton, Russell21 min
Jan 23, 4:10 AM ESTSpecial Weather StatementLMKBourbon, Clark, Garrard, Lincoln, Madison, Nicholas35 min
Jan 23, 4:32 AM ESTSpecial Weather StatementLMKClinton13 min
Jan 23, 5:42 AM ESTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more11 hr
Jan 23, 11:21 AM ESTSevere Thunderstorm WarningLMKHenry, Trimble24 min
Jan 23, 12:37 AM ESTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry38 min
Jan 23, 1:10 AM ESTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry35 min
Jan 23, 1:43 AM ESTSpecial Weather StatementLMKWashington32 min

Nearby

Special Weather Statements in Kentucky, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.